Kronecker-Weber via Stickelberger
Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 555-558.

In this note we give a new proof of the theorem of Kronecker-Weber based on Kummer theory and Stickelberger’s theorem.

Nous donnons une nouvelle démonstration du théorème de Kronecker et Weber fondée sur la théorie de Kummer et le théorème de Stickelberger.

DOI: 10.5802/jtnb.507
Lemmermeyer, Franz 1

1 Department of Mathematics Bilkent University 06800 Bilkent, Ankara, Turkey
@article{JTNB_2005__17_2_555_0,
     author = {Lemmermeyer, Franz},
     title = {Kronecker-Weber via {Stickelberger}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {555--558},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {2},
     year = {2005},
     doi = {10.5802/jtnb.507},
     mrnumber = {2211307},
     zbl = {1103.11030},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.507/}
}
TY  - JOUR
AU  - Lemmermeyer, Franz
TI  - Kronecker-Weber via Stickelberger
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 555
EP  - 558
VL  - 17
IS  - 2
PB  - Université Bordeaux 1
UR  - http://www.numdam.org/articles/10.5802/jtnb.507/
UR  - https://www.ams.org/mathscinet-getitem?mr=2211307
UR  - https://zbmath.org/?q=an%3A1103.11030
UR  - https://doi.org/10.5802/jtnb.507
DO  - 10.5802/jtnb.507
LA  - en
ID  - JTNB_2005__17_2_555_0
ER  - 
%0 Journal Article
%A Lemmermeyer, Franz
%T Kronecker-Weber via Stickelberger
%J Journal de théorie des nombres de Bordeaux
%D 2005
%P 555-558
%V 17
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.507
%R 10.5802/jtnb.507
%G en
%F JTNB_2005__17_2_555_0
Lemmermeyer, Franz. Kronecker-Weber via Stickelberger. Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 555-558. doi : 10.5802/jtnb.507. http://www.numdam.org/articles/10.5802/jtnb.507/

[1] M.J. Greenberg, An elementary proof of the Kronecker-Weber theorem. Amer. Math. Monthly 81 (1974), 601–607; corr.: ibid. 82 (1975), 803 | MR | Zbl

[2] D. Hilbert, Ein neuer Beweis des Kronecker’schen Fundamentalsatzes über Abel’sche Zahlkörper. Gött. Nachr. (1896), 29–39

[3] D. Hilbert, Die Theorie der algebraischen Zahlkörper. Jahresber. DMV 1897, 175–546; Gesammelte Abh. I, 63–363; Engl. Transl. by I. Adamson, Springer-Verlag 1998

[4] K. Ireland, M. Rosen, A Classical Introduction to Modern Number Theory. Springer Verlag 1982; 2nd ed. 1990 | MR | Zbl

[5] F. Lemmermeyer, Reciprocity Laws. From Euler to Eisenstein. Springer Verlag 2000 | MR | Zbl

[6] D. Marcus, Number Fields. Springer-Verlag 1977 | MR | Zbl

[7] A. Speiser, Die Zerlegungsgruppe. J. Reine Angew. Math. 149 (1919), 174–188

[8] E. Steinbacher, Abelsche Körper als Kreisteilungskörper. J. Reine Angew. Math. 139 (1910), 85–100

[9] L. Washington, Introduction to Cyclotomic Fields. Springer-Verlag 1982 | MR | Zbl

Cited by Sources: